The Michigan Mathematical Journal

$L^p$\ multipliers on the Heisenberg group.

Leonede De Michele and Giancarlo Mauceri

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 26, Issue 3 (1979), 361-371.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002267

Digital Object Identifier
doi:10.1307/mmj/1029002267

Mathematical Reviews number (MathSciNet)
MR545325

Zentralblatt MATH identifier
0437.43005

Subjects
Primary: 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.
Secondary: 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

De Michele, Leonede; Mauceri, Giancarlo. $L^p$\ multipliers on the Heisenberg group. Michigan Math. J. 26 (1979), no. 3, 361--371. doi:10.1307/mmj/1029002267. https://projecteuclid.org/euclid.mmj/1029002267


Export citation